# SDR AALA202401126792

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 11,784 hours, 3,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A SMOKE LAVATORY INDICATION DISPLAYED MOMENTARILY AND EXTINGUISHED IN LESS THEN 2 SECONDS. AIRCRAFT LAVATORIES CHECKED OK. MAINTENANCE ACCOMPLISHED SMOKE - LAVATORT DETECTOR FAULT TROUBLE SHOOTING TASK WITH NO ISSUES NOTED.
